On 30 day heart monitor now eny sug.
I have very low heart beat. Dose amitriptyline lower heart rate ?in so much pian please answer?
- 23 May 2012 by Chel1902
- 23 May 2012
It could be the elavil,(amitriptyline) If you listed all the meds your on perhaps somebody could give you some help running it down. Beta blockers such as catapres
for HBP and many other heart related conditions. It can lower your heart rate, its a medicine that is used to help with many anxiety to heart rhythm problems such as tachycardia, 2 fast or 2 slow beeps. Good luck, you need to see your Dr. saucerman
Amitriptylene tends to raise the pulse, or make it irregular. It would help to know if you're on other meds as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2009 • 1 answer
Updated 23 Feb 2011 • 1 answer
Updated 27 Oct 2015 • 1 answer
Updated 12 May 2015 • 1 answer
Updated 16 Jan 2018 • 1 answer